Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 141, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at May 9, 2021, 11:50 AM CDT for 5 counties in Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2021, 11:50 AM CDT (16:50 UTC)
- Expired
- May 9, 2021, 12:19 PM CDT
- In force
- 29 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baxter County, AR, Izard County, AR, Searcy County, AR, Stone County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 121 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 4.8 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 203 J/kg
- Mixed-layer CIN
- -439 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 446 m²/s²
- 0-3 km storm-relative helicity
- 571 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
534
WUUS54 KLZK 091650
SVRLZK
ARC005-065-129-137-141-091730-
/O.NEW.KLZK.SV.W.0141.210509T1650Z-210509T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
1150 AM CDT Sun May 9 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Southwestern Stone County in north central Arkansas...
Southwestern Izard County in north central Arkansas...
Eastern Searcy County in north central Arkansas...
Northeastern Van Buren County in north central Arkansas...
South central Baxter County in north central Arkansas...
* Until 1230 PM CDT.
* At 1149 AM CDT, a severe thunderstorm was located near Marshall,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Mountain View... Marshall...
Thola... Elba...
Old Lexington... Elberta...
Blanchard Springs Campground... Leslie...
Big Flat... Gilbert...
Allison... Zach...
Alco... Morning Star...
Silver Hill... Maumee Crossing...
Landis... Timbo...
Gunner Pool Campground... Harriet...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3596 9197 3567 9238 3596 9277 3607 9260
TIME...MOT...LOC 1649Z 288DEG 34KT 3598 9262
HAIL...1.00IN
WIND...60MPH
$$
672 follow-up statements
650 WWUS54 KLZK 091708 SVSLZK Severe Weather Statement National Weather Service Little Rock AR 1208 PM CDT Sun May 9 2021 ARC005-065-129-137-141-091730- /O.CON.KLZK.SV.W.0141.000000T0000Z-210509T1730Z/ Stone AR-Izard AR-Searcy AR-Van Buren AR-Baxter AR- 1208 PM CDT Sun May 9 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR SOUTHWESTERN STONE...SOUTHWESTERN IZARD...SOUTHEASTERN SEARCY... NORTHEASTERN VAN BUREN AND SOUTH CENTRAL BAXTER COUNTIES... At 1207 PM CDT, a severe thunderstorm was located over Thola, or 12 miles east of Marshall, moving east at 40 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Mountain View... Thola... Elba... Old Lexington... Elberta... Blanchard Springs Campground... Leslie... Big Flat... Allison... Alco... Fifty-Six... Oxley... Flag... Arlberg... Fox... Landis... Onia... Timbo... Twin Creek... Sylamore... PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and flash flooding may occur. Do not drive your vehicle through flooded roadways. && LAT...LON 3596 9197 3567 9238 3586 9261 3602 9245 TIME...MOT...LOC 1707Z 288DEG 34KT 3592 9241 HAIL...0.88IN WIND...60MPH $$ 67
646
WWUS54 KLZK 091719
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1219 PM CDT Sun May 9 2021
ARC005-065-129-137-141-091728-
/O.CAN.KLZK.SV.W.0141.000000T0000Z-210509T1730Z/
Stone AR-Izard AR-Searcy AR-Van Buren AR-Baxter AR-
1219 PM CDT Sun May 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN STONE...
SOUTHWESTERN IZARD...SOUTHEASTERN SEARCY...NORTHEASTERN VAN BUREN AND
SOUTH CENTRAL BAXTER COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3596 9197 3567 9238 3586 9261 3602 9245
TIME...MOT...LOC 1715Z 288DEG 34KT 3588 9228
$$
67What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:37 AM CDT, 5 hours 13 minutes earlier.
Area forecast discussion, May 9, 6:37 AM CDT, 5 hours 13 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 637 AM CDT Sun May 9 2021 .UPDATE... Updated to include the 12Z aviation discussion. && .AVIATION... A band of TS across S MO will affect northern terminals for the next several hours with MVFR or worse restrictions. Beyond around 18Z, TS should shift away from these terminals with MVFR to occasional IFR cigs for the remainder of the period. Farther south, iso/sctd TS will increase in coverage today along/ahead of an advancing front. Confidence in timing is low for central/southern terminals, but confident enough to include TS this afternoon. Cigs will lower late in the period as the front moves out of the area, although SHRA with embedded TS may linger invof LLQ. SW winds veer to the N behind the front with speeds slowly decreasing this evening and tonight. && .PREV DISCUSSION...(ISSUED 442 AM CDT Sun May 9 2021) SHORT TERM...Today Through Monday Night Overview... 09Z mesoanalysis shows broad mid/upper troughing over the western CONUS with a closed upper cyclone in the lee of the northern Rockies. At the surface, an elongated pressure trough stretches from West TX northeast to the Ohio Valley with a closed cyclone noted across northeast OK into central MO. A warm front is draped over the Ohio Valley as well with a cold front sweeping across OK. Mosaic radar imagery depicts a relatively large MCS ongoing to our north with more isolated but nevertheless robust convection over northwestern AR, stretching southeastward into southeastern OK. Elsewhere, isolated/scattered light to moderate showers continue developing within a corridor of enhanced low- level flow (850 mb winds on the order of 50+ kts) and warm air advection. Without significant upper level forcing this morning, coverage over central/southern sections will remain isolated to scattered, although elevated instability and steep mid-level lapse rates will support thunder with any convection that persists. Winds remain elevated as well this morning with recent observed gusts of 20 to 30 mph with more sporadic gusts up to 40+ mph. The highest wind speeds overall should remain confined to elevations above 1000-2000 feet, although breezy conditions will persist area wide through at least this evening. The highest probability of sustained speeds of 25+ mph remains across northwest AR, so no plans to expand the advisory with this package. This morning... The MCS to our north will continue sinking south/southeast and will move into northern/northeastern AR by or just before 12Z. Assuming convection isn't undercut too much by the surging cold pool, at least some isolated severe threat will accompany the complex as it moves into northern/northeastern sections, although gradual weakening is expected through the morning hours. Farther south, it appears the convection stretching from southeast OK into northwestern AR is associated with a corridor of enhanced warm air advection and frontogenetical forcing near 850 mb, hence the relative vigor compared to other showers across the area. Point forecast soundings show a stout inversion in the 850 to 700 mb layer so the likelihood of surface based convection is low this morning, although continued warm air advection may support a gradual increase in activity through mid-morning, most likely over the west and north. There is lingering uncertainty in how widespread this activity may become over the next several hours, but regardless, steep mid- level lapse rates of 7 to 8 C/km will readily support large hail with isolated severe hail possible with any convection this morning. This afternoon... As the cold front continues pushing in late morning into the afternoon, the boundary layer is expected to destabilize over roughly the southeastern half of the state thanks to steep lapse rates aloft overspreading a pre-frontal boundary layer characterized by temperatures in the 70s to low 80s and dewpoints in the 60s to low 70s. Convective allowing models remain somewhat nebulous with how widespread storms may become, at least over central sections through noon, but there is higher confidence in increasing coverage along and ahead of the front by afternoon. Bulk shear values of 40 kts or greater coupled with SB/MLCAPE on the order of 2000-3000 J/kg and relatively modest large-scale forcing suggest more discrete storm modes will be possible, at least through mid-afternoon or so before storms along the front begin growing more upscale. Surface flow should remain largely S to SW which will limit low- level storm-relative helicity some, although enough veering with height is progged such that a few tornadoes will be possible. Of more concern will be large hail (some instances of 2+ inch hail possible given the lapse rates in place) and damaging winds. Tonight through Monday night... By late evening into tonight, the front will push into far southern sections with rain and thunder ending for most of the area save for south/southeast AR. The severe risk will persist along/south of the front through the evening, although the bulk of convective activity may shift into east TX and LA by later this evening. The front will slow and eventually stall to our south overnight, but another disturbance approaching from the northwest will supply ample forcing for additional rain over southern/western AR tonight with coverage further increasing during the day Monday. While some thunder is expected across southern portions of AR through tomorrow night, severe weather is unlikely. Hydrology concerns... Moisture will continue surging north and northeast along the front today and tonight. In addition to very rich low-level moisture (dewpoint temperatures in the 60s/70s), precipitable water values will surge into the 1.5 to 2+ inch range by afternoon (99th percentile based on ensemble climatology). As such, rainfall may be torrential in storms today through tonight and at the very least, isolated flash flooding will be possible. The highest flash flooding concerns will reside over the southeastern half of the state as well. LONG TERM...Tuesday Through Saturday Night Unsettled weather will continue over portions of the state through at least Wednesday night as a stagnant pattern remains anchored across the Srn CONUS. The focus for most of the active weather should be over the Srn half of the state. This is good news for Nrn areas of the state which received abundant rainfall in the last couple of weeks and soils are still rather saturated. An expansive area of high pressure will have a large role over AR's weather during the upcoming work week as it slowly approaches the state from the N. To begin, the upper pattern will be quasi-zonal over the Srn CONUS with mesoscale features progressing across the Nrn CONUS. These features will provide weak kinks in an otherwise zonal flow regime further to the S. Upper level impulses will move through the aforementioned flow between Tuesday and early Thursday promoting showers and thunderstorms across the region. AR will reside on the Nrn side of stationary front, however moisture advection will override this boundary into portions of Srn AR. Frontogentical forcing coupled with passing upper level disturbances should be the trigger for convection. All of these ingredients will be most available over Srn portions of the state. Further N, drier and cooler air will be advecting into the region, thus decreasing rainfall amounts over the Nrn half of the state. At this time, heavy rainfall is the primary hazard, however a strong to severe storm can not be ruled out where instability can rebound over the Srn third of the state. Thunderstorms training over the same locations would be the main driver of a flash flood threat. Overall the heaviest QPF should remain S and SE of the CWA, this corridor of heavier rainfall is expected along and parallel with I- 20 between LA and MS. The aforementioned surface high will build into the region, beneath advancing upper level ridging, on Thursday and Friday and precipitation should come to an end due to large scale subsidence overspreading the state. Quiet weather will not stay long because PoPs return to the forecast from the N on Saturday into Saturday night. Temperatures through the period will be below average, but a moderating trend will be noted with readings returning to near normal values by Saturday. && .LZK Watches/Warnings/Advisories... Wind Advisory until 5 PM CDT this afternoon FOR Jackson-Lawrence- Randolph-Woodruff. && Aviation...DTC
Hazardous weather outlook, May 9, 4:49 AM CDT, 7 hours 1 minute before
Hazardous Weather Outlook National Weather Service Little Rock AR 449 AM CDT Sun May 9 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-101000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 449 AM CDT Sun May 9 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Strong winds will continue through much of today with sustained speeds up to 20 to 30 mph and gusts up to 40 mph, especially in higher terrain. Additionally, thunderstorms will continue to develop through the day with isolated severe storms possible over northern Arkansas this morning, then another round of severe storms likely across the southeastern half of the state this afternoon into tonight. Storms will be capable of all severe hazards, including large hail, damaging winds, and tornadoes. Torrential rainfall is also likely with at least an isolated threat for flash flooding. .DAYS TWO THROUGH SEVEN...Monday Through Saturday Additional rainfall, some heavy, is expected through mid- week and flash flooding will remain possible. Increasing flows on area rivers may also become a concern over the southern half of Arkansas, especially locations already at or above flood stage. .Spotter Information Statement... Spotters are strongly encouraged to contact the NWS with any severe weather reports today and tonight. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. DTC/Jones
In the hours before
Special weather statement, May 9, 6:27 AM CDT, 5 hours 23 minutes before
Special Weather Statement
National Weather Service Little Rock AR
627 AM CDT Sun May 9 2021
ARZ022-031-032-091145-
Pope AR-Faulkner AR-Conway AR-
627 AM CDT Sun May 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAULKNER...CONWAY
AND SOUTHEASTERN POPE COUNTIES UNTIL 645 AM CDT...
At 626 AM CDT, Doppler radar was tracking a strong thunderstorm near
Happy Bend, or near Morrilton, moving east at 60 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Conway... Morrilton...
Atkins... Wooster...
Oppelo... Twin Groves...
Menifee... Bethlehem...
Sequoya Park... Hill Creek...
Happy Bend... Solgohachia...
Catholic Point... Hattieville...
Middleton... Lanty...
Mallet Town... St. Vincent...
Springfield... Blick...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3513 9243 3510 9262 3511 9263 3510 9266
3507 9285 3507 9292 3516 9294 3517 9291
3517 9294 3526 9295 3546 9255 3545 9249
TIME...MOT...LOC 1126Z 250DEG 52KT 3520 9283
67Special weather statement, May 9, 7:05 AM CDT, 4 hours 45 minutes before
Special Weather Statement National Weather Service Little Rock AR 705 AM CDT Sun May 9 2021 ARZ016-024-032-033-091245- White AR-Independence AR-Faulkner AR-Cleburne AR- 705 AM CDT Sun May 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN INDEPENDENCE... CLEBURNE...NORTHEASTERN FAULKNER AND NORTHWESTERN WHITE COUNTIES UNTIL 745 AM CDT... At 705 AM CDT, Doppler radar was tracking a strong thunderstorm near Heber Springs, moving east at 55 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Heber Springs... Greers Ferry... Quitman... Pangburn... Rose Bud... Pleasant Plains... Steprock... Southside in Independence Count... Salado... Letona... Albion... Hickory Flat... Wilburn... Ida... Dewey... Huff... Sidon... Hopewell in Cleburne County... Pearson... Pickens in White County... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3533 9225 3551 9225 3572 9159 3531 9160 TIME...MOT...LOC 1205Z 254DEG 49KT 3544 9212 67
Special weather statement, May 9, 7:13 AM CDT, 4 hours 37 minutes before
Special Weather Statement
National Weather Service Little Rock AR
713 AM CDT Sun May 9 2021
ARZ024-031-032-039-091245-
Perry AR-Faulkner AR-Conway AR-Cleburne AR-
713 AM CDT Sun May 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERRY...SOUTHWESTERN
CLEBURNE...FAULKNER AND SOUTHEASTERN CONWAY COUNTIES UNTIL 745 AM
CDT...
At 713 AM CDT, Doppler radar was tracking a strong thunderstorm over
Wooster, or 8 miles north of Conway, moving east at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Conway... Greenbrier...
Vilonia... Wooster...
Quitman... Guy...
Enola... Twin Groves...
Menifee... Mount Vernon...
Mallet Town... Pickles Gap...
Springhill... Woolly Hollow State Park...
Toad Suck... Springfield...
Plumerville... Holland...
Barney... Hamlet...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3506 9212 3509 9269 3527 9255 3536 9227
3536 9225 3537 9225 3542 9211
TIME...MOT...LOC 1213Z 257DEG 32KT 3521 9249
67Special weather statement, May 9, 10:11 AM CDT, 1 hour 39 minutes before
Special Weather Statement National Weather Service Little Rock AR 1011 AM CDT Sun May 9 2021 ARZ003-004-091600- Marion AR-Boone AR- 1011 AM CDT Sun May 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION AND BOONE COUNTIES UNTIL 1100 AM CDT... At 1011 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Roberson Hollow to near Green Forest. Movement was east at 35 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Harrison... Diamond City... Bergman... Lead Hill... Omaha... Myrtle... Roberson Hollow... Self... Willis... Winington... Alpena... Crumpler Subdivision... South Lead Hill... Batavia... Bear Creek Springs... New Hope in Boone County... Hopewell in Boone County... Ridgeway... Burlington... Peel... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3650 9267 3625 9298 3626 9330 3650 9330 TIME...MOT...LOC 1511Z 271DEG 32KT 3653 9322 3631 9347 67
Special weather statement, May 9, 10:53 AM CDT, 57 minutes before
Special Weather Statement National Weather Service Little Rock AR 1053 AM CDT Sun May 9 2021 ARZ003>006-012-013-091630- Baxter AR-Marion AR-Searcy AR-Newton AR-Boone AR-Fulton AR- 1053 AM CDT Sun May 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SEARCY...NORTHEASTERN NEWTON...MARION...SOUTHEASTERN BOONE...BAXTER AND NORTHWESTERN FULTON COUNTIES UNTIL 1130 AM CDT... At 1053 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Price Place to Pruitt. Movement was east at 45 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Harrison... Mountain Home... Bull Shoals... Yellville... Jasper... Gassville... Flippin... Lakeview in Baxter County... Norfork... Salesville... Western Grove... Briarcliff... Pyatt... Valley Springs... Arkawana... Dugger... Olvey... Ott... Carver... Erbie... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3597 9260 3597 9339 3650 9272 3650 9188 TIME...MOT...LOC 1553Z 271DEG 41KT 3647 9261 3607 9314 67
Special weather statement, May 9, 11:28 AM CDT, 22 minutes before
Special Weather Statement National Weather Service Little Rock AR 1128 AM CDT Sun May 9 2021 ARZ004>008-012>015-091715- Baxter AR-Marion AR-Searcy AR-Newton AR-Stone AR-Randolph AR- Sharp AR-Fulton AR-Izard AR- 1128 AM CDT Sun May 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN STONE...NORTHWESTERN RANDOLPH...IZARD...NORTHERN SEARCY...EAST CENTRAL NEWTON... SOUTHEASTERN MARION...BAXTER...FULTON AND NORTHERN SHARP COUNTIES UNTIL 1215 PM CDT... At 1128 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Gamaliel Landing to near Point Peter. Movement was east at 45 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Mountain Home... Cherokee Village... Mountain View... Melbourne... Salem in Fulton County... Marshall... Yellville... Ash Flat... Horseshoe Bend... Gassville... Calico Rock... Flippin... Highland in Sharp County... Mammoth Spring... Hardy... Oxford... Norfork... Salesville... Viola... Pineville... PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3587 9200 3590 9312 3650 9228 3650 9119 TIME...MOT...LOC 1628Z 274DEG 37KT 3646 9217 3598 9288 67
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 3:58 AM CDT | Special Weather Statement | LZK | Newton | 47 min |
| May 9, 4:56 AM CDT | Special Weather Statement | LZK | Polk | 49 min |
| May 9, 5:15 AM CDT | Special Weather Statement | LZK | Marion | 45 min |
| May 9, 5:19 AM CDT | Special Weather Statement | LZK | Stone | 41 min |
| May 9, 5:45 AM CDT | Special Weather Statement | LZK | Fulton | 45 min |
| May 9, 5:56 AM CDT | Special Weather Statement | LZK | Izard | 49 min |
| May 9, 6:04 AM CDT | Special Weather Statement | LZK | Perry | 41 min |
| May 9, 6:27 AM CDT | Special Weather Statement | LZK | Conway | 18 min |
| May 9, 6:34 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 29 min |
| May 9, 7:05 AM CDT | Special Weather Statement | LZK | Cleburne | 40 min |
| May 9, 7:13 AM CDT | Special Weather Statement | LZK | Faulkner | 32 min |
| May 9, 10:11 AM CDT | Special Weather Statement | LZK | Boone | 49 min |
| May 9, 10:53 AM CDT | Special Weather Statement | LZK | Baxter, Marion | 37 min |
| May 9, 11:28 AM CDT | Special Weather Statement | LZK | Baxter, Fulton, Izard, Searcy | 47 min |
| May 9, 12:22 PM CDT | Special Weather Statement | LZK | Stone | 38 min |
| May 9, 12:53 PM CDT | Special Weather Statement | LZK | Van Buren | 37 min |
| May 9, 1:31 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 44 min |
| May 9, 1:59 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 11 min |
| May 9, 2:12 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 33 min |
| May 9, 2:35 PM CDT | Special Weather Statement | LZK | Garland | 25 min |
| May 9, 2:38 PM CDT | Special Weather Statement | LZK | Saline | 37 min |
| May 9, 2:41 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Prairie, White | 49 min |
| May 9, 2:47 PM CDT | Special Weather Statement | LZK | Dallas | 28 min |
| May 9, 3:03 PM CDT | Special Weather Statement | LZK | Garland | 27 min |
| May 9, 3:14 PM CDT | Special Weather Statement | LZK | Dallas | 46 min |
| May 9, 3:19 PM CDT | Special Weather Statement | LZK | Woodruff | 26 min |
| May 9, 3:20 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 40 min |
| May 9, 3:21 PM CDT | Special Weather Statement | LZK | Saline | 24 min |
| May 9, 3:25 PM CDT | Special Weather Statement | LZK | Jackson | 35 min |
| May 9, 3:27 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Montgomery, Pike | 24 min |
| May 9, 3:30 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 45 min |
| May 9, 3:32 PM CDT | Special Weather Statement | LZK | Hot Spring | 28 min |
| May 9, 3:41 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 34 min |
| May 9, 3:47 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 43 min |
| May 9, 3:51 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 39 min |
| May 9, 3:57 PM CDT | Special Weather Statement | LZK | Grant | 48 min |
| May 9, 3:58 PM CDT | Special Weather Statement | LZK | Hot Spring | 47 min |
| May 9, 4:04 PM CDT | Special Weather Statement | LZK | Lonoke | 26 min |
| May 9, 4:12 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 48 min |
| May 9, 4:22 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 38 min |
| May 9, 4:27 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 48 min |
| May 9, 4:29 PM CDT | Special Weather Statement | LZK | Prairie | 31 min |
| May 9, 4:53 PM CDT | Special Weather Statement | LZK | Prairie | 37 min |
| May 9, 4:56 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 19 min |
| May 9, 4:57 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 48 min |
| May 9, 4:58 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas | 47 min |
| May 9, 5:04 PM CDT | Special Weather Statement | LZK | Grant | 26 min |
| May 9, 5:08 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 52 min |
| May 9, 5:09 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie | 51 min |
| May 9, 5:22 PM CDT | Special Weather Statement | LZK | Monroe | 38 min |
| May 9, 5:39 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 51 min |
| May 9, 5:40 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew | 38 min |
| May 9, 5:42 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Ouachita | 48 min |
| May 9, 5:47 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 14 min |
| May 9, 6:08 PM CDT | Special Weather Statement | LZK | Cleveland, Dallas | 52 min |
| May 9, 6:11 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 49 min |
| May 9, 6:20 PM CDT | Special Weather Statement | LZK | Drew | 25 min |
| May 9, 6:23 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Drew, Ouachita | 37 min |
| May 9, 6:26 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 49 min |
| May 9, 6:30 PM CDT | Special Weather Statement | LZK | Arkansas | 45 min |
| May 9, 6:55 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 35 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.